# SDR SWAA2024071806633

- Difficulty date: June 27, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED<[01] REPLACED AFT PIT AFT CORNER SCUFF PLATE PN:146A8341-9; PO:1095265.1; BN:505279 IAW B737-800 SRM 51-40-05.;[02] REPLACED AFT PIT AFT CORNER SCUFF PLATE PN:146A8341-9; PO:1095265.1; BN:505279 IAW B737-800 SRM 51-40-05.
